# SDR SIMA20120427001

- Difficulty date: April 27, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 19,647 hours, 16,543 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 14522040001
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE AFT AVIONICS DOOR 272DR IS CRACKED UNDER HANGER BRACKET.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED AFT AVIONICS DOOR 272DR IAW EO EM-52MR-309.  THE AIRCRAFT WAS RETURNED TO SERVICE.
